Top answers from doctors based on your search:
Disclaimer

skin rash amoxicillin

A 45-year-old member asked:
Dr. Michael Ein
48 years experience Infectious Disease
See below: The rash and itching may worsen for 1-2 days after stopping the drug. It will then gradually fade over the next 5-7 days. Antihistamines may help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Itching , skin rash: The itching and skin rash represent an allergic reaction to the antibiotic you are taking..Your doctor gave you the proper advice
1
1 thank
A 22-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Drug allergy: This eruption will gradually clear, along with the itching in due time. You will know it is getting better when it starts to fade, no new lesions are ... Read More
Dr. J. Lawrence Dohan
57 years experience Dermatology
MONO???: If you have mono it is not an allergy. Have you stopped the antibiotic? Why are you taking an antibiotic? How long? Are you sure Amoxicillin is the c ... Read More
1
1 comment
A female asked:
Dr. Stuart Janousky
37 years experience Pediatrics
Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication ... Read More
1
1 thank
A 18-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Unlikely to help: The rash is due to factors that circulate in the blood & effect their cosmetic changes (rash) beneath the skin surface. No externally applied cream or ... Read More
3
3 thanks
A 57-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
See derm: Amoxicillin allergy usually does not cause a crusty rash. You need to see a dermatologist if this has been a persistent or recurrent problem.
1
1 thank
A 32-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Hard to say: Amoxicillin not uncommonly causes a rash but in your case it is possible that a rash will soon follow. Even though you had been able to tolerate thi ... Read More
A 18-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
If: If this is from the Amoxicillin it should disappear in 1week. See dermatologist to discuss treatment options.
1
1 thank
A 22-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Not likely: Previous rash after antibiotic? Usual rash due to Amoxicillin allergy is a rash of entire skin.
1
1 thank
A 43-year-old female asked:
Dr. Joseph Bouvier
25 years experience Pediatrics
See below: Most often these are related to viral illnesses that are concomitant with the strep. However, allergy to the meds is always possible. As long as the ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month